# SDR RAIA00209249

- Difficulty date: September 9, 2002
- Submitted: September 15, 2002
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 26,012 hours, 25,935 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 590
- Condition: Inoperative
- Part time: 25,423 hours, 26,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5590-STL- RIGHT ENGINE WILL NOT ROTATE ON START. MAINTENANCE REMOVER AND REPLACED THE RIGHT ENGINE STARTER/GENERATOR, OPS & LK CK OK.
